# SDR KO0R2011F00078

- Difficulty date: March 28, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBD SIDE LOWER EDGE CRACKED (MIGRATED INTO DOUBLER).
